IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Hiroshi Uno (NTT)
Vice Chair Kohei Iseda (Fujitsu), Makoto Takano (NTT West)
Secretary Hikaru Seshake (NTT), Shingo Ata (Osaka City Univ.)
Assistant Kiminori Sugauchi (Hitachi)

Conference Date Thu, Mar 11, 2010 08:30 - 18:00
Fri, Mar 12, 2010 09:00 - 16:40
Topics ICT System Management, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Mar 11 AM 
08:30 - 09:30
(1) 08:30-08:50 Reducing server energy consumption by expanding the scope of proxy operation ICM2009-45 Yasunori Osana, Shin-ichi Kuribayashi (Seikei Univ.)
(2) 08:50-09:10 Evaluation of enhanced fair resource allocation method for joint multiple resource allocation ICM2009-46 Daisuke Miyata, Yasunori Osana, Shin-ichi Kuribayashi (Seikei Univ.)
(3) 09:10-09:30 Reducing total ICT energy consumption and power generation with collaboration among end systems, the communication network and the power network ICM2009-47 Shin-ichi Kuribayashi, Yasunori Osana (Seikei Univ.)
  09:30-09:40 Break ( 10 min. )
Thu, Mar 11 PM 
09:40 - 10:40
(4) 09:40-10:00 Proposal of initial route method for wireless mesh networks ICM2009-48 Takeru Takahashi, Kazunori Ueda (Kochi Univ. of Tech.)
(5) 10:00-10:20 An evaluation of a routing control of the signaling in the two layers separated network ICM2009-49 Hayato Abe, Yuto Tokuhiro, Kazunori Shimamura (Kochi Univ. of Tech.)
(6) 10:20-10:40 Study of allocation method for guarantee service in Access Network ICM2009-50 Shunsuke Kanai, Atsushi Itou, Masahiro Taketani, Tsutomu Maruyama (NTT Corp.)
  10:40-10:50 Break ( 10 min. )
Thu, Mar 11 PM 
10:50 - 11:50
(7) 10:50-11:10 PBB-VPN Operations and Management System ICM2009-51 Hideki Okita (Hitachi, Ltd.)
(8) 11:10-11:30 Network Service Platform Providing Stable QoS based on Dynamic Allocation of Distributed Components ICM2009-52 Naosuke Yokoe, Kazuhiko Kinoshita (Osaka Univ.), Hideki Tode (Osaka Pref Univ.), Koso Murakami (Osaka Univ.), Shinji Kikuchi, Satoshi Tsuchiya, Atsuji Sekiguchi, Tsuneo Katsuyama (Fujitsu Lab.)
(9) 11:30-11:50 Data Reduction Method for Tracing based Pre-patch Impact Analysis ICM2009-53 Kenji Hori, Kiyohito Yoshihara (KDDI R&D Labs.)
  11:50-13:00 Lunch ( 70 min. )
Thu, Mar 11 PM 
13:00 - 18:00
  -  
Fri, Mar 12 AM 
09:00 - 10:00
(10) 09:00-09:20 Optimum Pricing to Maximize Provider's Profit in VOD Type IPTV Services with Usage-based Rate ICM2009-54 Kazutaka Tezuka (Waseda Univ.), Kyoko Yamori (Asahi Univ./Waseda Univ.), Yoshiaki Tanaka (Waseda Univ.)
(11) 09:20-09:40 Case of integrated platform building for BPR implementation in billing service ICM2009-55 Hironobu Honma, Takashi Yoshioka, Katsuya Satou (NTT Communications), Satoshi Iwasaki (NTT Coro)
(12) 09:40-10:00 Profit Comparison of Queue Length Controllable PQ in Service Level Agreements Charged by a Packet ICM2009-56 Junichi Nagano, Yoshimi Teshigawara (Soka Univ.)
  10:00-10:10 Break ( 10 min. )
Fri, Mar 12 PM 
10:10 - 11:10
(13) 10:10-10:30 A Flexible State Recognition Method toward Advanced Operation Support ICM2009-66 Kenichi Nishikawa, Takeshi Masuda, Tetsuya Yamamura (NTT Corp.)
(14) 10:30-10:50 The Management and Integration of Address Information ICM2009-57 Nobuyuki Iwashima, Yoichi Yamashita, Naomasa Kage, Kenji Sumiyama, Hidetoshi Mori (NTT WEST)
(15) 10:50-11:10 A Study of Paradigm Shift made possible by the Conversion from Contract-Oriented Data Model to Customer-Oriented Data Model in Telecom Company ICM2009-58 Yu Morioka, Yoichi Yamashita, Moriyasu Komase, Hidetoshi Mori (NTT West)
  11:10-11:20 Break ( 10 min. )
Fri, Mar 12 PM 
11:20 - 12:20
(16) 11:20-11:40 Resource Monitoring System Design for Server Consolidation ICM2009-59 Arnupharp Viratanapanu, Ahmad Kamil Abdul Hamid, Yoshihiro Kawahara, Tohru Asami (Univ. of Tokyo.)
(17) 11:40-12:00 Locating Degraded Elements in the IP Network Based on an Active Measurement of End-to-end IP Path Quality Information ICM2009-60 Takehiko Watanabe, Takaharu Omi, Hirokazu Kawahara, Atsunobu Narita, Takeaki Yamamoto (NTT Comware)
(18) 12:00-12:20 Private-cloud management system with visualization technology for fast and simple operation. ICM2009-61 Masaru Sugawara, Tsunemasa Hayashi, Hiroshi Kitazaki (CST)
  12:20-13:20 Lunch ( 60 min. )
Fri, Mar 12 PM 
13:20 - 14:20
(19) 13:20-13:40 A STUDY ON NETWORK MANAGEMENT TECHNIQUES IN A MULTI-VENDOR LAYER 2 NETWORK ICM2009-62 Kazuo Nakanishi, Osamu Inoue, Takayuki Fukano, Hiroyuki Nagashima (NTT COMWARE)
(20) 13:40-14:00 Reducing excess commands of router control order in a large-scale IP network ICM2009-63 Kosuke Sakata, Tatsuyuki Kimura, Yoshihiro Otsuka (NTT)
(21) 14:00-14:20 A Study on the Software Product Line Framework for the Development of Common EMSs ICM2009-64 Manabu Nishio, Yu Miyoshi, Kenjiro Murakami (NTT)
  14:20-14:30 Break ( 10 min. )
Fri, Mar 12 PM 
14:30 - 15:30
(22) 14:30-14:50 A framework for supporting system operation management with analyzing configuration parameter dependency ICM2009-65 Mitsuhiro Oono, Nobutatsu Nakamura (NEC Corp.)
(23) 14:50-15:10 Approximate Reasoning Using Fuzzy Number as Premise Variable ICM2009-67 Takashi Mitsuishi (Univ. of Marketing and Distribute Sci.), Yasunari Shidama (Shinshu Univ.)
(24) 15:10-15:30 A proposal on improvement of large-scale OSS software productivity using Automatic Generator of NE specification definitions ICM2009-68 Naoki Yamamoto, Takayuki Nakamura, Hiroshi Yasuda (DOCOMO Technology), Kazuhide Takahashi (NTT DOCOMO)
  15:30-15:40 Break ( 10 min. )
Fri, Mar 12 PM 
15:40 - 16:40
(25) 15:40-16:00 Automatic Classification Method of Query Trend Patterns Based on Statistical Characteristics ICM2009-69 Masato Doi, Shingo Ata, Ikuo Oka (Osaka City Univ.)
(26) 16:00-16:20 Proposal and verification of network monitoring technique for over Gbps video transmission
-- Performance evaluation of SNMP --
ICM2009-70
Atsushi Taniguchi, Shingo Yamada (NTT Communications), Kenji Shimizu, Katsuhiro Sebayashi (NTT Network Innovation Lab.)
(27) 16:20-16:40 Things You Should Know about Your Terminal Equipment ICM2009-71 Miarisoa Randriamananjara, Marat Zhanikeev, Yoshiaki Tanaka (Waseda Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
Hikaru Seshake (NTT)
TEL: +81 422-59-2975
Shingo Ata (Osaka City Univ.)
TEL: +81 6-6605-2191
http://www.ieice.org/~icm/
E-:icm-n 


Last modified: 2010-03-04 14:44:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICM Schedule Page]   /  
 
 Go Top  Go Back   Prev ICM Conf / Next ICM Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan